# SDR DALA2018081005008

- Difficulty date: August 10, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 60,580 hours, 27,670 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Blue Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE TO A COMPLETE LOSS OF THE BLUE HYDRAULIC SYSTEM, AFTER TAKEOFF.   REMOVED AND REPLACED THE BLUE HYDRAULIC PUMP FLEX LINE IAW AMM.  RETURNED TO SERVICE.
